# SDR AALA202202143840

- Difficulty date: January 20, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737*
- Aircraft serial: 31087
- Aircraft time: 36,163 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON LEFT TRANSITIONAL PANEL LOCATED BETWEEN STA 460 TO 500I, AND LEFT BUTT LINE 23. REMOVED AND REPLACED LEFT TRANSITION PANELS PER SRM 53-00-53-2R-5.
